MathSciNet Relay Station
MathSciNet bibliographic data
MR2552526 11H71 (11B75 94B75)
Monte Carmelo, E. L.; de Mendonça Neto, C. F. X. Extremal problems on sum-free sets and coverings in tri-dimensional spaces. Aequationes Math. 78 (2009), no. 1-2, 101–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement